# SDR CALA2018110302251

- Difficulty date: October 30, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 89,773 hours, 16,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER POWER SUPPLY M33097 BATTERY CHARGER FAIL OP TEST. EMER POWER SUPPLY M33097 BATTERY CHARGER REPLACED AND TEST CARRIED OUT NORMAL AS PER AMM 33-51-06.
